Alert archive / Arkansas / Wind Advisories in 2017

Wind Advisory 2, NWS Little Rock, AR

January 22, 20178 counties in Arkansas

NWS Little Rock, AR issued this wind advisory at Jan 22, 2017, 3:22 AM CST for 8 counties in Arkansas. It took effect at Jan 22, 2017, 3:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2017, 3:22 AM CST (09:22 UTC)
In effect from
Jan 22, 2017, 3:00 PM CST
Expired
Jan 23, 2017, 3:00 AM CST
In force
12 hr
Issued by
NWS Little Rock, AR

Counties Arkansas County, AR, Desha County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, Pulaski County, AR

The radar

The Little Rock radar (KLZK), 72 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 9.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 656 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
656 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

889 
WWUS74 KLZK 220922
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
322 AM CST SUN JAN 22 2017

ARZ044>047-056-057-064-065-222200-
/O.NEW.KLZK.WI.Y.0002.170122T2100Z-170123T0900Z/
PULASKI-LONOKE-PRAIRIE-MONROE-JEFFERSON-ARKANSAS-LINCOLN-DESHA-
INCLUDING THE CITIES OF...LITTLE ROCK...NORTH LITTLE ROCK...
CABOT...LONOKE...DES ARC...HAZEN...BRINKLEY...CLARENDON...
PINE BLUFF...STUTTGART...DE WITT...STAR CITY...GOULD...DUMAS...
MCGEHEE
322 AM CST SUN JAN 22 2017

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
CST MONDAY. 

* EVENT...STRONG AND GUSTY WINDS ARE LIKELY. 

* AREAS AFFECTED...PRIMARILY SOUTH OF THE INTERSTATE 40 CORRIDOR
  OF CENTRAL AND EASTERN ARKANSAS...AND EAST OF THE US 65 CORRIDOR
  OF CENTRAL AND SOUTHERN ARKANSAS. THIS INCLUDES...BUT IS NOT
  LIMITED TO THE CITIES OF LITTLE ROCK...PINE BLUFF...DUMAS...AND
  BRINKLEY. 

* TIMING...THE STRONGEST WINDS WILL DURING THE EVENING HOURS. 

* WINDS...WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE
  EXPECTED. 

* IMPACTS...STRONG WINDS COULD MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ARZ003>007-012>016-021>025-030>034-037>043-052>055-062-063-
066>069-222200-
/O.NEW.KLZK.LW.Y.0003.170122T2100Z-170123T0900Z/
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PIKE-CLARK-HOT SPRING-GRANT-DALLAS-CLEVELAND-OUACHITA-
CALHOUN-BRADLEY-DREW-
INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN...
YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...CAVE CITY...
ASH FLAT...HARDY...JASPER...WESTERN GROVE...MARSHALL...LESLIE...
MOUNTAIN VIEW...HORSESHOE BEND...MELBOURNE...CALICO ROCK...
OXFORD...BATESVILLE...CLARKSVILLE...RUSSELLVILLE...
FAIRFIELD BAY...CLINTON...HEBER SPRINGS...NEWPORT...BOONEVILLE...
PARIS...MORRILTON...CONWAY...SEARCY...BEEBE...AUGUSTA...MCCRORY...
COTTON PLANT...WALDRON...DARDANELLE...DANVILLE...OLA...
PERRYVILLE...MENA...MOUNT IDA...NORMAN...HOT SPRINGS...BENTON...
BRYANT...GLENWOOD...MURFREESBORO...ARKADELPHIA...MALVERN...
SHERIDAN...FORDYCE...KINGSLAND...RISON...CAMDEN...HAMPTON...
THORNTON...WARREN...MONTICELLO
322 AM CST SUN JAN 22 2017

...LAKE WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM CST MONDAY. 

* EVENT...GUSTY WINDS ARE EXPECTED. 

* AREAS AFFECTED...A LARGE PART OF ARKANSAS. 

* TIMING...THE STRONGEST WINDS WILL BE DURING THE EVENING HOURS. 

* WINDS...WINDS OF 15 TO 25 MPH ARE LIKELY...WITH GUSTS TO 35 MPH. 

* IMPACTS...WINDS WILL CAUSE ROUGH CONDITIONS ON AREA BODIES OF
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

57
2 follow-up statements
326 
WWUS74 KLZK 222010
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
210 PM CST SUN JAN 22 2017

ARZ044>047-056-057-064-065-230900-
/O.CON.KLZK.WI.Y.0002.170122T2100Z-170123T0900Z/
PULASKI-LONOKE-PRAIRIE-MONROE-JEFFERSON-ARKANSAS-LINCOLN-DESHA-
INCLUDING THE CITIES OF...LITTLE ROCK...NORTH LITTLE ROCK...
CABOT...LONOKE...DES ARC...HAZEN...BRINKLEY...CLARENDON...
PINE BLUFF...STUTTGART...DE WITT...STAR CITY...GOULD...DUMAS...
MCGEHEE
210 PM CST SUN JAN 22 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* EVENT...STRONG AND GUSTY WINDS ARE LIKELY.

* AREAS AFFECTED...PRIMARILY SOUTH OF THE INTERSTATE 40 CORRIDOR 
  OF CENTRAL AND EASTERN ARKANSAS...AND EAST OF THE US 65 
  CORRIDOR OF CENTRAL AND SOUTHERN ARKANSAS. THIS INCLUDES...BUT 
  IS NOT LIMITED TO THE CITIES OF LITTLE ROCK...PINE BLUFF...
  DUMAS...AND BRINKLEY. 

* TIMING...THE STRONGEST WINDS WILL DURING THE EVENING HOURS.

* WINDS...WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE 
  EXPECTED. 

* IMPACTS...STRONG WINDS COULD MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ARZ003>007-012>016-021>025-030>034-037>043-052>055-062-063-
066>069-230900-
/O.CON.KLZK.LW.Y.0003.170122T2100Z-170123T0900Z/
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PIKE-CLARK-HOT SPRING-GRANT-DALLAS-CLEVELAND-OUACHITA-
CALHOUN-BRADLEY-DREW-
INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN...
YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...CAVE CITY...
ASH FLAT...HARDY...JASPER...WESTERN GROVE...MARSHALL...LESLIE...
MOUNTAIN VIEW...HORSESHOE BEND...MELBOURNE...CALICO ROCK...
OXFORD...BATESVILLE...CLARKSVILLE...RUSSELLVILLE...
FAIRFIELD BAY...CLINTON...HEBER SPRINGS...NEWPORT...BOONEVILLE...
PARIS...MORRILTON...CONWAY...SEARCY...BEEBE...AUGUSTA...MCCRORY...
COTTON PLANT...WALDRON...DARDANELLE...DANVILLE...OLA...
PERRYVILLE...MENA...MOUNT IDA...NORMAN...HOT SPRINGS...BENTON...
BRYANT...GLENWOOD...MURFREESBORO...ARKADELPHIA...MALVERN...
SHERIDAN...FORDYCE...KINGSLAND...RISON...CAMDEN...HAMPTON...
THORNTON...WARREN...MONTICELLO
210 PM CST SUN JAN 22 2017

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY...

* EVENT...GUSTY WINDS ARE EXPECTED.

* AREAS AFFECTED...A LARGE PART OF ARKANSAS.

* TIMING...THE STRONGEST WINDS WILL BE DURING THE EVENING HOURS.

* WINDS...WINDS OF 15 TO 25 MPH ARE LIKELY...WITH GUSTS TO 35 
  MPH.

* IMPACTS...WINDS WILL CAUSE ROUGH CONDITIONS ON AREA BODIES OF 
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

56
140 
WWUS74 KLZK 230927
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
327 AM CST MON JAN 23 2017

ARZ044>047-056-057-064-065-231030-
/O.EXP.KLZK.WI.Y.0002.000000T0000Z-170123T0900Z/
PULASKI-LONOKE-PRAIRIE-MONROE-JEFFERSON-ARKANSAS-LINCOLN-DESHA-
327 AM CST MON JAN 23 2017

...WIND ADVISORY HAS EXPIRED...

$$

ARZ003>007-012>016-021>025-030>034-037>043-052>055-062-063-
066>069-231030-
/O.EXP.KLZK.LW.Y.0003.000000T0000Z-170123T0900Z/
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PIKE-CLARK-HOT SPRING-GRANT-DALLAS-CLEVELAND-OUACHITA-
CALHOUN-BRADLEY-DREW-
327 AM CST MON JAN 23 2017

...LAKE WIND ADVISORY HAS EXPIRED...

$$

51

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Jan 21, 11:30 PM CST, 3 hours 52 minutes earlier.

Area forecast discussion, Jan 21, 11:30 PM CST, 3 hours 52 minutes before
Area Forecast Discussion...Update
National Weather Service Little Rock AR
1130 PM CST Sat Jan 21 2017

.Aviation...

Overall VFR flight conditions with ceilings will start the forecast.
Areas of MVFR with showers and isolated thunderstorms will be seen
overnight as the upper and surface storm systems affect AR. A break
in the storms will be seen early over the southwest to central AR,
then redevelop later overnight. Winds will be east to southeast at 5
to 15 mph, becoming more south to southwest at 5 to 15 mph over the
south toward Sunday morning, while becoming northeast to north at 5
to 15 mph over northern AR. Some patchy wind shear may be seen
mainly in southern AR, but not widespread enough to include in Tafs.
(59)

&&

.Prev Discussion.../ Issued 840 PM CST Sat Jan 21 2017
.Discussion...

Overall forecast on track. Evening convection continues over west to
south to central AR with movement to the north-northeast. In CWA
have seen mainly wind and hail with a few severe storms over
southern AR to parts of west. Will allow the tornado watch over
southwest to parts of central AR to expire at 9 PM, while the
tornado watch over parts of southeast AR will continue to 3 am
Sunday. Short range models move the shortwave energy this evening
through AR around 10pm to midnight, but then as the upper low
pressure rotates from the west over TX and OK, additional convection
with isolated strong to severe will be possible mainly over southern
AR. Lighter rain and showers over central to northern AR overnight
to Sunday. The main rain should be pushing east Sunday afternoon.
Otherwise, lows tonight will be from the upper 40s to 50s. (59)

&&

.Prev Discussion.../ Issued 227 PM CST Sat Jan 21 2017/
.Short term...Tonight through Monday night.

Short term models are in decent enough agreement at this point in
time that a general consensus will be adopted. The one solution
that is the outlier is the NAM and its solution will not be weighted
nearly as much as the remainder of the models. All signs continue to
point to a possible severe weather episode this evening and over
night.

Southerly flow has helped warm temperatures into the 60s and also
continues to advect moisture into the region with dew points in the
upper 50s everywhere except the NW corner of the state. Shortwave
located well to our east at this time is producing widespread severe
weather over the southeast conus but has provided just enough
subsidence to keep convection in check at this time. Showers and
thunderstorms are expected to erupt later this afternoon.

Primary shortwave clearly seen on moisture channel imagery this
afternoon over west Texas. All high res models have convection
initiation over far east Texas late this afternoon and spreading
into the state with time. Meanwhile a frontal boundary that has been
stalled out along the gulf coast will be lifting to the north as a
warm front with low pressure developing on it.

Aforementioned shortwave trough will kick out and take on a negative
tilt as it approaches. Low pressure is forecast to cut off in its
base and move across the southern plains and across Arkansas tonight
and early Sunday. Strong to severe storms are possible, with the
greatest threat during the overnight hours.

Data continues to show steep lapse rates, cold temperatures aloft
which will be favorable for large hail formation. In addition enough
wind shear is present that a damaging wind and tornado threat can not
be discounted but current thinking is hail, perhaps greater than two
inches in diameter, is the primary severe threat.

Come early Sunday, storms could consolidate into more of a linear
mode over eastern Arkansas as the associated cold front pushes
through. Upper trough/low will still have to cross the state Sunday
and with moisture wrapping around it, precipitation chances will
continue. As cold pool passes overhead, the possibility of hail will
exist in any stronger storms but should be small and sub severe.

Any lingering precipitation should move out of Arkansas during the
evening Sunday, as the upper low moves into the Ohio Valley with
upper ridging and quiet weather expected for Monday. Temperatures
will continue to be above normal through the period.
&&

.Long Term...Tuesday through Friday Night

By 12Z Tuesday Arkansas will be enjoying dry and mild conditions as
a result of weak 5H ridging. Another huge upper trough will be
carved out across the western US. The associated surface low is
projected to move northeast out of the central plains and remain
well north of AR. Once the low moves off to the NE, the upper
pattern will change with some semblance of an omega block off the
west coast allowing for strong and dry northerly 5H flow into the
area. This will be a pattern that is likely to persist for several
days and bring dry and chilly weather to the region. The first in a
series of cold fronts will move through the state this week starting
with Tue night, with reinforcing cold fronts anticipated Friday
night and Sat night.

After a very mild Tuesday, temps will be cooler Wed and then even
cooler on Thu. At or below normal temps are expected Thu through the
weekend.
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...56 / Long Term...32
Hazardous weather outlook, Jan 21, 9:45 PM CST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
945 PM CST SAT JAN 21 2017

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
945 PM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE SEE SATURDAY EVENING AND INTO THE
OVERNIGHT...AS A STRONG SURFACE AND UPPER LEVEL SYSTEM MOVE INTO THE
REGION AND AFFECT ARKANSAS.

SOME STORMS WILL BE STRONG TO SEVERE THIS EVENING AND OVERNIGHT...
ESPECIALLY OVER THE SOUTHERN HALF OF ARKANSAS. THE MAJORITY OF THE
STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER WHILE THE SOUTHEAST
PART OF THE STATE IS UNDER A MODERATE RISK. THE HIGHEST THREAT WILL
BE LARGE HAIL AND DAMAGING WINDS...WHILE THE THREAT OF ISOLATED
TORNADOES WILL BE THE LOWEST. STORMS COULD EVOLVE INTO MORE OF A
DAMAGING WIND THREAT AFTER MIDNIGHT...AND THIS WOULD BE MOST LIKELY
IN AREAS OF SOUTHEAST ARKANSAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE COULD BE A BRIEF BREAK IN PRECIPITATION ON SUNDAY
MORNING...AS STORMS MOVE EAST INTO THE TENNESSEE VALLEY.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE BEHIND A COLD
FRONT MOVING THROUGH ARKANSAS DURING THE DAY SUNDAY. ANY STRONGER
STORMS BEHIND THE FRONT COULD PRODUCE MARGINALLY OR SUB-SEVERE HAIL
OF AN INCH OR LESS IN DIAMETER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH SATURDAY EVENING TO
EARLY OVERNIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.

56/59

In the hours before

Special weather statement, Jan 21, 9:55 PM CST, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Little Rock AR
955 PM CST SAT JAN 21 2017

ARZ047-056-057-064-065-220430-
Arkansas AR-Jefferson AR-Monroe AR-Desha AR-Lincoln AR-
955 PM CST SAT JAN 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...ARKANSAS...
NORTHEASTERN DESHA...SOUTHEASTERN JEFFERSON...NORTHEASTERN LINCOLN
AND SOUTHERN PRAIRIE COUNTIES UNTIL 1030 PM CST...

At 955 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Langford to near De Witt to Gunnison.
Movement was north at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Stuttgart...                      White River National Wildlife R...
Gillett...                        Almyra...
St. Charles...                    Little Bayou Meto Park...
Merrisach Lake...                 Trusten Holder WMA...
Langford...                       De Witt...
Arkansas Post...                  Casscoe...
De Luce...                        Indian Bay...
Crocketts Bluff...                Weber...
Cross Roads in Monroe County...   Ethel...
Lodge Corner...                   Lawrenceville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3402 9090 3402 9099 3396 9097 3396 9100
      3400 9102 3398 9109 3393 9101 3390 9103
      3412 9165 3448 9163 3449 9160 3453 9159
      3458 9123 3442 9100 3434 9100 3432 9106
      3422 9106 3412 9111 3412 9095 3408 9087
TIME...MOT...LOC 0355Z 191DEG 27KT 3419 9155 3422 9132 3396 9095

62
Local storm report, Jan 21, 10:38 PM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1038 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TSTM WND DMG     2 NNE FLORENCE          33.80N 91.63W
01/21/2017                   LINCOLN            AR   SOCIAL MEDIA

            SOCIAL MEDIA REPORT OF MULTIPLE POWERLINES BLOWN DOWN
            ALONG HIGHWAY 293.

&&

MBROWN
Local storm report, Jan 21, 11:59 PM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 PM CST SAT JAN 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             6 ENE GLENWOOD          34.36N 93.45W
01/21/2017  E1.00 INCH       MONTGOMERY         AR   PUBLIC

            ESTIMATED HAIL SIZE OF 1 INCH REPORTED BY PUBLIC NEAR
            HIGHWAY 70 NORTHEAST OF GLENWOOD.

0635 PM     HAIL             1 N HASKELL             34.52N 92.64W
01/21/2017  E0.75 INCH       SALINE             AR   SOCIAL MEDIA

0810 PM     TSTM WND DMG     WARREN                  33.61N 92.07W
01/21/2017                   BRADLEY            AR   LAW ENFORCEMENT

            TREES WERE BLOWN DOWN IN RURAL PORTIONS OF THE
            COUNTY...PRIMARILY WEST OF WARREN.

0825 PM     HAIL             4 ENE PEARCY            34.45N 93.23W
01/21/2017  E1.00 INCH       GARLAND            AR   PUBLIC

0840 PM     TSTM WND DMG     3 SW MONTICELLO         33.59N 91.83W
01/21/2017                   DREW               AR   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN ON OLD WARREN ROAD.

0845 PM     TSTM WND DMG     2 NNW MONTICELLO        33.65N 91.81W
01/21/2017                   DREW               AR   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN ON OLD HIGHWAY 13.

0855 PM     TSTM WND DMG     4 NE MONTICELLO         33.67N 91.74W
01/21/2017                   DREW               AR   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN ON FLORENCE ROAD.

0904 PM     TSTM WND DMG     2 NNE FLORENCE          33.80N 91.63W
01/21/2017                   LINCOLN            AR   SOCIAL MEDIA

            SOCIAL MEDIA REPORT OF MULTIPLE POWERLINES BLOWN DOWN
            ALONG HIGHWAY 293.

1015 PM     HAIL             GREENBRIER              35.23N 92.38W
01/21/2017  E0.25 INCH       FAULKNER           AR   SOCIAL MEDIA

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 6:16 PM CSTSpecial Weather StatementLZKSaline29 min
Jan 21, 6:48 PM CSTSpecial Weather StatementLZKPike42 min
Jan 21, 7:15 PM CSTSpecial Weather StatementLZKPolk45 min
Jan 21, 7:16 PM CSTSevere Thunderstorm WarningLZKPolk44 min
Jan 21, 7:25 PM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Ouachita50 min
Jan 21, 8:05 PM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Grant and 1 more40 min
Jan 21, 8:08 PM CSTSpecial Weather StatementLZKGarland37 min
Jan 21, 8:34 PM CSTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln41 min
Jan 21, 8:43 PM CSTSpecial Weather StatementLZKCleveland, Jefferson, Lincoln47 min
Jan 21, 9:15 PM CSTSpecial Weather StatementLZKArkansas, Desha, Lincoln45 min
Jan 21, 9:55 PM CSTSpecial Weather StatementLZKArkansas35 min
Jan 22, 3:22 AM CSTLake Wind AdvisoryLZKBaxter, Bradley, Calhoun, Clark, Cleburne, Cleveland and 20 more24 hr
Jan 22, 6:20 AM CSTSpecial Weather StatementLZKJohnson25 min

Nearby

Wind Advisories in Arkansas, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.